# SDR R61A201511070852

- Difficulty date: November 7, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,613 hours, 16,966 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17066803402
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT FWD CARGO DOOR AFT LOWER SEAL REST IS CORRODED.  MAINTENANCE  R & R FWD CARGO DOOR AFT LOWER SEAL REST IAW SRM 51-40-00 SEAL REST, PN 170-66803-402.
